Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 23, NWS Philadelphia/Mount Holly

February 17, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 17, 2019, 3:11 PM EST. It took effect at Feb 18, 2019, 12:00 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2019, 3:11 PM EST (20:11 UTC)
In effect from
Feb 18, 2019, 12:00 PM EST
Expired
Feb 19, 2019, 7:00 AM EST
In force
19 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

063 
WHUS71 KPHI 172011
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
311 PM EST Sun Feb 17 2019

ANZ450>455-181000-
/O.NEW.KPHI.SC.Y.0023.190218T1700Z-190219T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
311 PM EST Sun Feb 17 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 6 AM EST
TUESDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from noon Monday to 6 AM EST
Tuesday.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-181000-
/O.NEW.KPHI.SC.Y.0023.190218T1700Z-190219T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
311 PM EST Sun Feb 17 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 6 AM EST
TUESDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from noon Monday to 6 AM EST
Tuesday.

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
4 follow-up statements
907 
WHUS71 KPHI 180850
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
350 AM EST Mon Feb 18 2019

ANZ450>455-182200-
/O.CON.KPHI.SC.Y.0023.190218T1700Z-190219T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
350 AM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
EST TUESDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-182200-
/O.CON.KPHI.SC.Y.0023.190218T1700Z-190219T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
350 AM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
EST TUESDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
831 
WHUS71 KPHI 182008
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
308 PM EST Mon Feb 18 2019

ANZ450>455-191000-
/O.EXT.KPHI.SC.Y.0023.000000T0000Z-190219T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
308 PM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-191000-
/O.EXT.KPHI.SC.Y.0023.000000T0000Z-190219T1500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
308 PM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
559 
WHUS71 KPHI 182342
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
642 PM EST Mon Feb 18 2019

ANZ450>455-191200-
/O.EXT.KPHI.SC.Y.0023.000000T0000Z-190219T1200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
642 PM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-191200-
/O.EXT.KPHI.SC.Y.0023.000000T0000Z-190219T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
642 PM EST Mon Feb 18 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

Staarmann
528 
WHUS71 KPHI 191151
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
651 AM EST Tue Feb 19 2019

ANZ450>455-191300-
/O.EXP.KPHI.SC.Y.0023.000000T0000Z-190219T1200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
651 AM EST Tue Feb 19 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

Although a few gusts to 25 kt may occur for the next couple of
hours, winds and seas are expected to stay primarily below
advisory criteria today. Therefore, the small craft advisory will
be allowed to expire.

$$

ANZ430-431-191300-
/O.EXP.KPHI.SC.Y.0023.000000T0000Z-190219T1200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
651 AM EST Tue Feb 19 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING...

Although a few gusts to 25 kt may occur for the next couple of
hours, winds and seas are expected to stay primarily below
advisory criteria today. Therefore, the small craft advisory will
be allowed to expire.

$$

CMS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 4:05 AM EST, 11 hours 6 minutes earlier.

Area forecast discussion, Feb 17, 4:05 AM EST, 11 hours 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
405 AM EST Sun Feb 17 2019

.SYNOPSIS...
An area of low pressure will move across the region later tonight
into Monday. High pressure will building across to the north of the
area Tuesday, moving off to the northeast of the area Tuesday night.
A complex low pressure system will move through the region Wednesday
into Thursday. High pressure returns for the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Surface ridge is expected to weaken as it lifts northeast through
the day. As the ridge axis propagates southeast of our region, low
level southeasterly flow is expected to develop, resulting in
moisture advection ahead of our next system tonight.

Thanks to a combination of increasing clouds and the on shore flow
developing, temperatures will likely be a few degrees lower than
Saturday, with highs in the 30s and 40s across the region.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
A low is forecast to lift north of the Mid Mississippi Valley
towards our region tonight and overnight. It is a rather progressive
system, and is expected to be well east of the New England coast by
the end of the day. None the less, although it may not be a long
period of precipitation, this system has the potential for impacts,
especially for locations north and west of the fall line. As for the
individual aspects of the system:

Precipitation timing: Precipitation should start this evening and
continue through Monday morning before a dry slot develops by mid
day Monday. At the onset, there is a question how quickly we will
see precipitation start given the dry boundary layer already in
place (there have been a few cases over the last few days when there
were radar echos, but nothing was reaching the ground). The
southeasterly flow expected to develop late today and resulting
moisture advection should counteract this a bit. However, we will be
watching closely to see how quickly the moisture advection develops.
On the back end of the system, the GFS is the most progressive in
clearing out the precipitation, but overall, model agreement in the
timing of precipitation is relatively good.

Precipitation type: Without question, this is the biggest concern
with this system. Currently, our forecast is for mostly rain along
and southeast of the 95 corridor (though there could be a brief
period of rain/sleet mix this evening). Along and northwest of the
fall line, precipitation is forecast to start as mostly snow, before
changing to a wintry mix. However, this is not as clear cut as I
would like, for a number of reasons. First, there will actually be
two surface lows initially, with the further south one eventually
becoming more dominant. With this point, models are handling how
this will evolve very differently. Secondly, and possibly the
biggest source of uncertainty with this system, is how quickly the
elevated warm layer will develop and how far north it will be. This
will be key in the transition from likely a rain or snow situation
at the beginning to wintry mix for areas NW of the fall line and all
rain on the coastal plains. Finally, as mentioned above, the
boundary layer is currently very dry. If the moisture advection is
slower to develop than currently forecast, we could have wetbulb
effects at the beginning of the event, leading to a brief period of
sleet at the onset.

Rain, snow, and ice amounts: Precipitation amounts for mostly the
coastal plains increased, though this area will likely see all rain,
and precipitation amounts still remain well below one inch. For the
areas that will see a wintry mix, latest forecast hasn't changed too
much with the snow and ice amounts. However, it should be noted that
the exact snow and ice amounts will be highly dependent on the
timing of precipitation type transitions.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
High pressure will then build down from the northwest, across the
midwest and into the eastern United States For Tuesday, which will
give us a brief respite between systems. The high will start to
slide across to the north and east of our area towards Tuesday
night. Conditions are expected to remain dry but colder air arrives
and highs will struggle to warm, remaining in the upper 20s across
the northern zones and mid 30s to near 40 through the rest of the
forecast area.

As we head into Tuesday night, the high shifts to the northeast of
the region, setting up for some decent cold air damming to take
place. The models have shifted the high slightly south as it moves
offshore, which may prevent the CAD from fully setting up. However,
the high ridges southwestward along the Appalachian front and this
may provide just enough of a block to keep the cold air locked in at
the surface. With the high shifting to the north and east, the flow
at the surface will turn more to the east and then southeast. This
will increase moisture in the low levels and allows for some warmer
air to try to move into the area. While precipitation is possible
Tuesday night as warm air advection and lift increases, the models
continue to slow the onset and while overrunning may cause some
precip to move in earlier than they are showing, confidence is such
that we have slowed the arrival of the precipitation to later Tuesday
night, with a better chance across the southern areas and much
better chances as we head close to daybreak on Wednesday.

Wednesday and Thursday continue to look like quite a messy scenario
for the forecast area. A surface low will travel up from the Gulf
coast states and up into the Great Lakes with a secondary low
developing near the Mid-Atlantic coast. The initial low remains to
the west of the area as the cold air damming in place prevents it
from making much headway into our area. This leads way to the second
low developing near or just south of our area. With the cold air
remaining in place, we are primed for overrunning to occur as the
warmer air to the south tries to override the colder air trapped in
the lower levels. This complicates the forecast as it tends to lead
to multiple precipitation types, and in many instances can signal a
risk for accumulating ice and snow. With cold air being in place at
the surface during the onset, it appears likely that precipitation will
start as snow. As the winds turn more to the south and southeast,
the warmer air will flow into the mid-levels, which will result in
the precip changing over to a wintry mix of snow/sleet/rain through
the late morning and into the afternoon, eventually changing to all
rain across Delmarva. Colder air is likely to remain in place in
parts of the region, especially along the I-78 corridor and north
and west. Snow will eventually mix with sleet and then a change from
snow to freezing rain is becoming increasingly likely as we head
into Wednesday evening. Some cold air lingering through the I-95
corridor may also allow for the mixed precipitation to hang on through
the evening before enough warm air makes it to the surface and the
precip starts to change over to plain rain. As the low starts to
cross the region Wednesday night, the rain/snow(mix) line will start
to push northward, with eventually the entire forecast area all
plain rain by Thursday morning.

The low moves quickly offshore Thursday night and allows for high
pressure to build in from the west for Friday. The high slides
across the region and offshore later in the day. Another system may
approach our area later Friday, traveling along a boundary that
stalls to our south. The models differ with the strength and timing
of this system but seem to show we see some precipitation mostly
confined to our southern areas. However, with so much to transpire
before the end of the week, there is still time for the models to
work out the kinks for the next system. Once that system moves out,
there is a return to high pressure for Saturday before another
potential system arrives late in the weekend.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR conditions are expected to continue through the day time
hours. Mid level clouds between 5000 and 10000 ft AGL may begin to
stream in late in the day in advance of the next system, but should
stay VFR. Winds will be light (less than 10 kt), and varying from
northerly to southeasterly. High confidence.

Tonight...Conditions are expected to deteriorate to IFR between 00
and 06Z (from west to east) as precipitation begins to move in. For
KABE and KRDG, a wintry mix of sleet, snow, and freezing rain is
likely. For the Delaware Valley sites (KPHL, KILG, KPNE, and KTTN),
precip may begin as a mix of sleet and rain, before changing over to
all rain near or after 06Z. At KMIV and KACY, precipitation is
likely to be all rain. Having said that, there is uncertainty in the
precipitation type and the timing of any precip change overs.
Consequently, confidence in the forecast is low.

Outlook...

Monday...Conditions should slowly improve to VFR through the day as
the precipitation moves out of the region. Northwesterly winds will
be increasing to 10 to 15 kt with gusts to 25 kt. High confidence on
most aspects of the forecast, but low confidence on the timing of
improvement to VFR.

Monday night through Tuesday...Mainly VFR conditions expected.
Northwest to north winds less than 10 knots. High confidence.

Tuesday night through Wednesday...VFR will become MVFR by Tuesday
night and then become MVFR/IFR as snow, rain, and a wintry mix move
through the terminals. Northeast to east winds around 10 knots or
less. Low confidence with respect to precipitation type.

Thursday...MVFR or lower conditions early before possibly improving
to VFR later in the day as the precipitation moves out of the area.
West to northwest winds around 10 knots. Moderate confidence.

&&

.MARINE...
Winds and seas are expected to remain below Small Craft Advisory
criteria today and tonight. Some visibility restrictions in rain are
possible, primarily late tonight.

Outlook...

Monday...winds and seas will begin to build, and could reach SCA
criteria by Monday afternoon. Have held off on issuing an SCA though
as confidence is below normal, but an SCA may need to be issued as
we get closer.

Monday night through Tuesday...Small Craft Advisory conditions
are possible on the ocean waters Monday night. Winds will
gradually diminish towards Tuesday morning. Seas generally
around 2 to 4 feet, subsiding some through the night.

Wednesday...Increasing easterly winds with gusts up to 25 knots
possible Wednesday night. Seas will build from 2 to 4 feet during
the day to around 3 to 5 feet Wednesday night. A Small Craft
Advisory may be needed.

Thursday...Mainly sub-Small Craft Advisory conditions expected. Seas
around 3 to 5 feet early will gradually subside to 2 to 4 feet
through the day. Winds will be west around 10 to 15 knots.

&&

.TIDES/COASTAL FLOODING...
A subtle onshore wind is expected for much of Sunday and Sunday
night. Astronomical tides are on the increase as we near
Tuesday's full moon. As a result, we may experience some spotty
minor tidal flooding along the coasts of New Jersey and
Delaware with Monday morning's high tide. It does not appear as
though the flooding will be widespread enough to warrant an
advisory.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 9 PM this evening to 10 AM EST
     Monday for PAZ054-055-060>062-105.
NJ...Winter Weather Advisory from 9 PM this evening to 10 AM EST
     Monday for NJZ001-007>010.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Meola
Near Term...Johnson
Short Term...Johnson
Long Term...Meola
Aviation...Johnson/Meola
Marine...Johnson/Meola
Tides/Coastal Flooding...Iovino
Hazardous weather outlook, Feb 17, 4:12 AM EST, 10 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
412 AM EST Sun Feb 17 2019

NJZ001-007>010-PAZ054-055-060>062-105-180915-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Upper Bucks-
412 AM EST Sun Feb 17 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EST MONDAY...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

A stronger system will affect the area late Tuesday night through
Wednesday night. Snow will become a wintry mix of snow, sleet, and
freezing rain, resulting in hazardous driving conditions.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

PAZ101>104-180915-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
412 AM EST Sun Feb 17 2019

This Hazardous Weather Outlook is for southeast Pennsylvania.

.DAY ONE...Today and tonight.

A wintry mix may develop tonight, potentially affecting the Monday
morning commute with hazardous driving conditions.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A stronger system will affect the area late Tuesday night through
Wednesday night. Snow will become a wintry mix of snow, sleet, and
freezing rain, resulting in hazardous driving conditions.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-106-180915-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Lower Bucks-
412 AM EST Sun Feb 17 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A storm system will affect the area late Tuesday night through
Wednesday night. Snow initially will become a wintry mix on Wednesday
before changing to plain rain Wednesday night, resulting in
potentially hazardous driving conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-180915-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
412 AM EST Sun Feb 17 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:46 AM ESTWinter Weather AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren30 hr
Feb 17, 3:24 PM ESTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean20 hr

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.